Semi-global stabilization of linear systems subject to non-right invertible constraints

Share/Save/Bookmark

Saberi, Ali and Stoorvogel, Anton A. and Shi, Guoyong and Sannuti, Peddapullaiah (2004) Semi-global stabilization of linear systems subject to non-right invertible constraints. International Journal of Robust and Nonlinear Control, 14 (13-14). pp. 1087-1103. ISSN 1049-8923

[img] PDF
Restricted to UT campus only
: Request a copy
166kB
Abstract:Much progress has been made for the stabilization of linear systems subject to constraints. This paper summarizes the results established along the line of constraints modeled by a constrained output. Stabilization results established earlier for right invertible constraints are reviewed. New results for non-right invertible constraints are developed in this paper. Solvability conditions for the non-right invertible constraints have completely different characteristics than those for right invertible constraints.
Item Type:Article
Copyright:© 2004 Wiley
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/68909
Official URL:http://dx.doi.org/10.1002/rnc.935
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page